Alert archive / Kentucky / River Flood Warnings in 2015

River Flood Warning 71, NWS Louisville, KY

July 14, 2015Hardin County, Nelson County, Kentucky

NWS Louisville, KY issued this river flood warning at Jul 14, 2015, 6:33 AM EDT for Hardin County, Nelson County, Kentucky. It took effect at Jul 14, 2015, 11:00 AM EDT. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 6:33 AM EDT (10:33 UTC)
In effect from
Jul 14, 2015, 11:00 AM EDT
Expired
Jul 17, 2015, 12:15 PM EDT
In force
3 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Hardin County, KY, Nelson County, KY

The radar

The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rolling Fork River near Boston (BSNK2).

Action stage
33 ft
Minor stage
35 ft
Moderate stage
42 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03301500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WGUS43 KLMK 141033
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
633 AM EDT TUE JUL 14 2015

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Rolling Fork River near Boston

affecting the following counties in Kentucky...Hardin...Nelson.

.Heavy rain over the last several hours is causing the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-141633-
/O.NEW.KLMK.FL.W.0071.150714T1500Z-150717T0051Z/
/BSNK2.1.ER.150714T1500Z.150715T1200Z.150716T1851Z.NO/
633 AM EDT TUE JUL 14 2015

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Rolling Fork River near Boston.
* from this morning to Thursday evening.
* At  5:30 AM Tuesday the stage was 33.7 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 37.9 feet by Wednesday morning. The river will fall
  below flood stage by Thursday early afternoon.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 38.0  
  feet on Mar 2 2011.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
CMC
7 follow-up statements
561 
WGUS83 KLMK 141413
FLSLMK
CFLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1013 AM EDT TUE JUL 14 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-150213-
/O.EXT.KLMK.FL.W.0071.150714T2120Z-150717T0530Z/
/BSNK2.1.ER.150714T2120Z.150716T0000Z.150716T2330Z.NO/
1013 AM EDT TUE JUL 14 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* from this afternoon to late Thursday night.
* At  9:30 AM Tuesday the stage was 34.1 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 38.0 feet by Wednesday evening. The river 
  will fall below flood stage by Thursday evening.
* Impact...At 35.0 feet...Agricultural bottomland is covered.
* Flood History...This crest compares to a previous crest of 38.0  
  feet on Mar 2 2011.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
484 
WGUS83 KLMK 150054
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
854 PM EDT TUE JUL 14 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-151554-
/O.EXT.KLMK.FL.W.0071.000000T0000Z-150717T0237Z/
/BSNK2.1.ER.150714T2333Z.150716T0000Z.150716T2037Z.NO/
854 PM EDT TUE JUL 14 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* until Thursday evening.
* At  8:30 PM Tuesday the stage was 35.1 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 37.3 feet by 
  Wednesday evening. The river will fall below flood stage Thursday 
  afternoon.
* Flood History...This crest compares to a previous crest of 37.3  
  feet on Feb 7 2014.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
833 
WGUS83 KLMK 151609
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1209 PM EDT WED JUL 15 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-160409-
/O.EXT.KLMK.FL.W.0071.000000T0000Z-150717T2221Z/
/BSNK2.1.ER.150714T2333Z.150716T1800Z.150717T1621Z.NO/
1209 PM EDT WED JUL 15 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* until Friday evening.
* At 11:30 AM Wednesday the stage was 37.0 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 40.1 feet by 
  Thursday early afternoon. The river will fall below flood stage 
  Friday early afternoon.
* Impact...At 40.0 feet...Water begins to cross low spots on some 
  county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 40.1  
  feet on Apr 16 2015.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
500 
WGUS83 KLMK 160158
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
958 PM EDT WED JUL 15 2015

...The Flood Warning continues for the following rivers in 
Kentucky...

  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-161358-
/O.CON.KLMK.FL.W.0071.000000T0000Z-150717T2221Z/
/BSNK2.1.ER.150714T2333Z.150716T1800Z.150717T1621Z.NO/
958 PM EDT WED JUL 15 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* until Friday evening.
* At  9:30 PM Wednesday the stage was 38.1 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 40.1 feet by 
  Thursday early afternoon. The river will fall below flood stage 
  Friday early afternoon.
* Impact...At 40.0 feet...Water begins to cross low spots on some 
  county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 40.1  
  feet on Apr 16 2015.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
226 
WGUS83 KLMK 161439
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1039 AM EDT THU JUL 16 2015

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-170239-
/O.EXT.KLMK.FL.W.0071.000000T0000Z-150717T2256Z/
/BSNK2.1.ER.150714T2333Z.150716T1330Z.150717T1656Z.NO/
1039 AM EDT THU JUL 16 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* until Friday evening.
* At  9:30 AM Thursday the stage was 38.8 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is near crest and will begin to fall this
  afternoon. It will continue to fall to below flood stage by 
  Friday early afternoon.
* Impact...At 40.0 feet...Water begins to cross low spots on some 
  county roads. Some homes in flood plain are cutoff.
* Flood History...This crest compares to a previous crest of 38.8  
  feet on Mar 16 2015.

&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
CMC
791 
WGUS83 KLMK 170123
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
923 PM EDT THU JUL 16 2015

...The Flood Warning continues for the following rivers in 
Kentucky...

  Rolling Fork River near Boston 
 
affecting the following counties in Kentucky...Hardin...Nelson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC093-179-171623-
/O.CON.KLMK.FL.W.0071.000000T0000Z-150717T2256Z/
/BSNK2.1.ER.150714T2333Z.150716T1600Z.150717T1656Z.NO/
923 PM EDT THU JUL 16 2015

The Flood Warning continues for
  the Rolling Fork River near Boston.
* until Friday evening.
* At  8:30 PM Thursday the stage was 38.4 feet. 
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Friday early afternoon.
* Impact...At 40.0 feet...Water begins to cross low spots on some 
  county roads. Some homes in flood plain are cutoff.


&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
658 
WGUS83 KLMK 171615
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
1215 PM EDT FRI JUL 17 2015

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Rolling Fork River near Boston
 
affecting the following counties in Kentucky...Hardin...Nelson.

KYC093-179-171645-
/O.CAN.KLMK.FL.W.0071.000000T0000Z-150717T2256Z/
/BSNK2.1.ER.150714T2333Z.150716T1600Z.150717T1433Z.NO/
1215 PM EDT FRI JUL 17 2015

The flood warning is cancelled for
  the Rolling Fork River near Boston.
* At 11:30 AM Friday the stage was 34.7 feet. 
* Flood stage is 35.0 feet.
* Fell below flood stage at 10:33 AM Friday.
* Forecast...The river will continue to fall to 25.6 feet by Saturday
  morning.


&&

LAT...LON 3758 8552 3781 8561 3794 8576 3790 8589
      3776 8575 3754 8565             

$$
RL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jul 14, 4:03 AM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, Jul 14, 4:03 AM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
403 AM EDT Tue Jul 14 2015

.SHORT TERM (Now through Wednesday)...

...Severe Weather and Flash Flood Potential continue...

Svr Watch #420 was issued to extend the Svr threat through 12Z over
much of southern IN and central KY, and also to re-orient the watch
placement to NW to SE vs the old N to S.  This orientation better
matches convection trends and thoughts on how convection will evolve
through the pre-dawn hours.

As of 330am edt, a complex of storms over the Bluegrass region and
into central KY contained strong winds and torrential rainfall.
This complex of storms continues to dive SSE leaving multiple
outflow boundaries to the west where renewed convection is
occurring.  Further downstream, another complex of storms was
dropping SSE out of central IL/IN and is progged to move through
southern IN/central KY during the pre-dawn hrs.  Although we are
capped at the sfc, plenty of elevated CAPE still exists.  Think that
particular strong storms or storms with boundary interactions will
be able to break that cap and still produce some instances of
damaging winds.  Also, we have seen some boundaries create low level
rotation in some storms that have prompted a few tornado warning
which may continue to be the case through the pre-dawn hours. Since
we have multiple rounds of convection yet to go with the above
mentioned environmental factors, Svr Watch #420 goes through 12Z.

This round of convection should exit the area by around sunrise or
shortly after with a break expected from mid to late morning through
mid afternoon.  Another potent shortwave trough and cold front is
progged to bring another round of strong to severe storms to
southern IN and central KY late this afternoon/evening.  The
atmosphere is expected to destabilize (strongly) in the wake of the
morning MCS.  Also, steep mid to upper level lapse rates will make
large hail a bigger threat with the convection later in the day.
Although damaging winds and isld tornadoes will remain on the table
as well.  Think the best area for severe storms will be along and
west of I-65 closer to better forcing.

Additional storms on already saturated grounds will continue to
cause flash flooding problems, thus, will continue the flash flood
watch.

.LONG TERM (Wednesday Night through Monday)...
Issued at 305 AM EDT Tue Jul 14 2015

The overall synoptic pattern during the extended does not change all
that much as mean mid-level troughing persists over the East and
West Coasts, with a dominant ridge over the southern and central
Plains. West to northwest flow will continue over the Great Lakes
and Ohio Valley, but subtle changes should be a less active, but not
necessarily inactive pattern across central KY and south-central IN.

The general idea through the period should be for more weak
shortwaves riding eastward around the periphery of the ridge across
the southern Great Lakes and parts of the Ohio Valley. However, with
more of a westerly flow forecast to develop aloft late this week
into early next week, and the ridge expanding slightly northward, it
appears that the preferred track for convection may stay primarily
north of our area during that period. Nevertheless, there still
could be isolated to scattered diurnal convection this weekend.
Also, cannot totally discount that more MCS activity could form in
west to northwest flow and affect us as models would have a very
difficult time forecasting such an event several days in advance.
However, based on the progged pattern, any such activity would be
more likely to track mainly north of us.

In the meantime, it will be dry Wednesday night into Friday with
less humid conditions and seasonal afternoon high temperatures
Thursday. However, heat may arrive with a vengeance over the weekend
on the northeast extension of the upper ridge. Highs Saturday and
Sunday could end up in the mid 90s (with lower 90s over east central
KY) with surface dewpoints rising back up into the upper 60s and
lower 70s. This could create afternoon heat indices from 100 to 105
over the west half of central KY and southern IN.

&&

.AVIATION (06Z TAF Update)...
Updated 130 AM EDT Tue Jul 14 2015

The main TAF challenge remains timing rounds of convection into the
TAF sites.  Flight conditions will be reduced to IFR or lower in
these rounds of convection as t-storms are expected to be strong in
nature.  The first round should affect LEX between 7 and 10Z and SDF
between 8 to 11Z.  These storms will contain very heavy rainfall,
lots of lightning, and gusty winds.  Some storms may reach severe
levels and will need to make amendments if necessary.  BWG should
largely stay west of the first round, but will need to watch
westward development of the overnight round of convection.   VCTS
should remain possible through 13-16Z before we see a break in
convection during the mid morning and much of the afternoon hours.
Then another round of convection is expected during the late
afternoon and evening hours today.  Will go ahead and add VCTS to
all TAF sites although the TAF site at most risk tomorrow looks to
be LEX.  Winds will shift from SSW overnight to SWW for the daylight
hours today to WNW this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through Wednesday morning FOR KYZ023>043-
     045>049-053>057-061>067-070>078-081-082.

IN...FLASH FLOOD WATCH through Wednesday morning FOR INZ076>079-083-
     084-089>092.

&&

Short Term........AMS
Long Term.........TWF
Aviation..........AMS
Hazardous weather outlook, Jul 14, 4:33 AM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EDT TUE JUL 14 2015

INZ076>079-083-084-089>092-KYZ023>025-027>043-045>049-053>057-
063>067-077-078-150845-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-ADAIR KY-RUSSELL KY-
433 AM EDT TUE JUL 14 2015 /333 AM CDT TUE JUL 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE
WEEKEND...MAINLY IN THE AFTERNOON AND EVENING OVER SOUTH CENTRAL
INDIANA INTO NORTH CENTRAL AND EAST CENTRAL KENTUCKY. OTHERWISE HEAT
AND HUMIDITY WILL INCREASE FRIDAY THROUGH THE WEEKEND WITH MAXIMUM
HEAT INDICES FROM 100 TO 105 OVER THE WEST HALF OF THE FORECAST AREA
EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ026-061-062-070>076-081-082-150845-
OHIO KY-BUTLER KY-EDMONSON KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-CUMBERLAND KY-CLINTON KY-
333 AM CDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. DAMAGING
WINDS...INTENSE LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE MAIN
SEVERE WEATHER THREATS. THE HEAVY RAINFALL WILL LIKELY LEAD TO
MORE FLASH FLOOD ISSUES.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO RECUR LATE THIS AFTERNOON
AND EVENING WITH DAMAGING WINDS...LARGE HAIL AND TORRENTIAL
RAINFALL BEING THE PRIMARY WEATHER HAZARDS. AN ISOLATED TORNADO
WILL ALSO BE POSSIBLE. GIVEN ALREADY WET GROUNDS FROM RECENT HEAVY
RAINFALL...FLASH FLOODING WILL BE A CONCERN WITH EACH ROUND OF
STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT AND HUMIDITY WILL INCREASE LATE THIS WEEK WITH HEAT INDEX
READINGS OF 100 TO 105 POSSIBLE BY FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND FLOODING
THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

AMS/TWF

In the hours before

Local storm report, Jul 14, 6:03 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
603 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     TSTM WND DMG     4 S LEXINGTON           37.99N 84.46W
07/14/2015                   FAYETTE            KY   911 CALL CENTER

            TREE DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 6:04 AM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
604 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      2 SW ANCHORAGE          38.25N 85.56W
07/14/2015                   JEFFERSON          KY   PUBLIC

            PICTURE OF FLOODING ON LAURIE VALLEE ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 6:16 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      1 S MADISON             38.74N 85.38W
07/14/2015                   JEFFERSON          IN   BROADCAST MEDIA

            5-10 WATER RESCUES AND 5,000 PEOPLE WITHOUT
            POWER.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 6:19 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 AM     TSTM WND DMG     1 SW BEDFORD            38.58N 85.33W
07/14/2015                   TRIMBLE            KY   NWS EMPLOYEE

            TREES DOWN ON HIGHWAY 754 WEST OF BEDFORD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 6:26 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
626 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 AM     TSTM WND DMG     MADISON                 38.76N 85.38W
07/14/2015                   JEFFERSON          IN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN THE COUNTY.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Jul 14, 6:33 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
633 AM EDT TUE JUL 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     TSTM WND DMG     2 SSW BEREA             37.55N 84.31W
07/14/2015                   MADISON            KY   PUBLIC

            TREES DOWN AT SLATE LICK ROAD AND MT. VERNON
            ROAD.

&&

NWS LOUISVILLE KY
IRIS SYSTEM

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:52 PM EDTSpecial Weather StatementLMKTrimble28 min
Jul 14, 12:03 AM EDTFlash Flood WarningLMKTrimble7 hr
Jul 14, 12:39 AM EDTSpecial Weather StatementLMKTrimble31 min
Jul 14, 12:59 AM EDTSpecial Weather StatementLMKHenry31 min
Jul 14, 1:14 AM EDTSevere Thunderstorm WarningLMKHarrison41 min
Jul 14, 1:21 AM EDTSevere Thunderstorm WarningLMKHenry, Trimble29 min
Jul 14, 1:22 AM EDTFlash Flood WarningLMKHenry, Trimble5 hr
Jul 14, 1:27 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott4 hr
Jul 14, 1:37 AM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas38 min
Jul 14, 1:50 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham30 min
Jul 14, 2:09 AM EDTFlash Flood WarningLMKClark, Fayette, Jessamine, Madison, Woodford6 hr
Jul 14, 2:22 AM EDTFlash Flood WarningLMKHenry, Oldham3 hr
Jul 14, 2:25 AM EDTFlash Flood WarningLMKShelby4 hr
Jul 14, 2:35 AM EDTFlash Flood WarningLMKAnderson3 hr
Jul 14, 2:43 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby27 min
Jul 14, 3:06 AM EDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison, Mercer29 min
Jul 14, 3:13 AM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Shelby, Spencer27 min
Jul 14, 3:20 AM EDTSevere Thunderstorm WarningLMKBoyle, Clark, Garrard, Jessamine, Lincoln, Madison and 1 more30 min
Jul 14, 3:27 AM EDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Nelson, Spencer, Washington28 min
Jul 14, 4:06 AM EDTSpecial Weather StatementLMKTrimble44 min
Jul 14, 4:16 AM EDTRiver Flood WarningLMKNicholas, Robertson52 hr
Jul 14, 4:20 AM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Shelby, Trimble30 min
Jul 14, 4:35 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby30 min
Jul 14, 4:42 AM EDTFlash Flood WarningLMKBullitt, Jefferson, Oldham, Shelby, Spencer3 hr
Jul 14, 4:49 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer31 min
Jul 14, 5:02 AM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson28 min
Jul 14, 5:11 AM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Spencer, Washington29 min
Jul 14, 5:24 AM EDTFlash Flood WarningLMKAnderson, Mercer, Nelson, Washington3 hr
Jul 14, 5:26 AM EDTFlash Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 5:29 AM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Marion, Mercer, Washington31 min
Jul 14, 5:41 AM EDTAreal Flood WarningLMKOldham3 hr
Jul 14, 5:45 AM EDTSpecial Weather StatementLMKMarion, Taylor45 min
Jul 14, 5:49 AM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison and 1 more41 min
Jul 14, 5:51 AM EDTAreal Flood WarningLMKShelby3 hr
Jul 14, 5:54 AM EDTFlash Flood WarningLMKBoyle, Casey, Garrard, Lincoln, Madison, Marion3 hr
Jul 14, 6:10 AM EDTSevere Thunderstorm WarningLMKAdair, Casey, Russell, Taylor30 min
Jul 14, 6:28 AM EDTFlash Flood WarningLMKAdair, Casey, Marion, Nelson, Russell, Taylor3 hr
Jul 14, 6:40 AM EDTAreal Flood WarningLMKTrimble3 hr
Jul 14, 6:44 AM EDTAreal Flood WarningLMKHenry, Trimble3 hr
Jul 14, 7:13 AM EDTAreal Flood WarningLMKBullitt, Jefferson, Shelby, Spencer3 hr
Jul 14, 7:17 AM EDTAreal Flood WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott3 hr
Jul 14, 7:37 AM EDTFlash Flood WarningLMKAdair, Clinton, Green, Russell, Taylor3 hr
Jul 14, 7:47 AM EDTSpecial Weather StatementLMKAdair, Green28 min
Jul 14, 8:18 AM EDTAreal Flood WarningLMKAnderson, Jessamine, Mercer, Woodford3 hr
Jul 14, 11:27 AM EDTSpecial Weather StatementLMKRussell13 min
Jul 14, 1:37 PM EDTSpecial Weather StatementLMKClinton, Cumberland13 min
Jul 14, 1:49 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland31 min
Jul 14, 1:57 PM EDTSevere Thunderstorm WarningLMKBarren, Monroe33 min
Jul 14, 1:59 PM EDTTornado WarningLMKClinton, Cumberland31 min
Jul 14, 2:27 PM EDTSevere Thunderstorm WarningLMKCumberland, Monroe43 min
Jul 14, 2:48 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell33 min
Jul 14, 2:50 PM EDTFlash Flood WarningLMKClinton, Cumberland3 hr
Jul 14, 5:19 PM EDTSpecial Weather StatementLMKBourbon, Harrison, Nicholas, Scott46 min
Jul 14, 6:55 PM EDTSpecial Weather StatementLMKMadison30 min
Jul 14, 7:11 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson29 min
Jul 14, 7:13 PM EDTRiver Flood WarningLMKBourbon13 hr
Jul 14, 7:32 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Spencer28 min
Jul 14, 7:35 PM EDTSevere Thunderstorm WarningLMKMarion, Taylor40 min
Jul 14, 7:41 PM EDTSpecial Weather StatementLMKAnderson, Clark, Jessamine, Madison, Mercer, Spencer and 1 more59 min
Jul 14, 7:44 PM EDTSpecial Weather StatementLMKBreckinridge31 min

Nearby

River Flood Warnings in Kentucky, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.